C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported that during insertion of power trialysis short-term curved extension dialysis catheter, the catheter got hung up on the guidewire during the normal exchange.Initially, provider thought there was a problem with the catheter, left the guidewire in place and requested a second catheter.The second catheter also hung up on the guidewire in the same way as the first catheter.Upon further inspection, the guidewire is frayed at the distal end.No immediate harm to patient detected.It was reported by the customer this occurred several times however the exact quantity was not provided.